# SDR V0XD20180211001

- Difficulty date: February 11, 2018
- Submitted: February 11, 2018
- Operation: Air carrier
- Aircraft: N185GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15185
- Aircraft time: 15,235 hours, 12,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: CC670341176
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 280 BULKHEAD WEB SUPPORT STIFFENER ANGLE AT RT BL 26.00 IS CRACKED. REMOVED AND REPLACED CRACKED WEB STIFFENER ANGLE IAW SRM 51-40-11, 51-42-06, 51-42-21.
